# SDR NSVA2009076

- Difficulty date: December 8, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 40,551 hours, 47,316 cycles
- Engine: Ge CT79B
- Engine time: 30,402 hours, 31,546 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Plate
- Condition: Out Of Position
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE WOULD NOT REDUCE BELOW 80 PERCENT TORQUE.  CREW INITIATED ENGINE SHUT DOWN.  FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT.  DIRECTOR OF OPERATIONS NOTIFIED THE FAA.  FOUND HMU GEARBOX INDEX PLATE HAD FALLEN OFF.  RE-INSTALLED AND RIGGED.
